# SDR RRXA98500

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1648024
- Condition: Corroded
- Location: Bs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND VERTICAL TO HORIZONTAL PRESSURE WEB ATTACH ANGLE CORRODED AT FS 69 RBL 12 TO 16.  REMOVED DAMAGED SECTION OF ATTACH ANGLE, FABRICATED AND INSTALLED NEW SECTION OF ATTACH ANGLE AND SPLICE REPAIR IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E84-R102, DC-8 SRM 51-1-21 AND AREA TREATED IAW DC-8 SRM 51-1-8.
